|
|
|
On the logarithmic coecients for some classes defined by subordination
Ebrahim Analouee, Davood Alimohammadi, Teodor Bulboaka, Nak Eun Cho, Mahmood Bidkham
(2023)
|
|
Successive coefficients of functions in classes defined by subordination
Davood Alimohammadi, Ebrahim Analouee, Teodor Bulboaka, Nak Eun Cho
(2021)
|
Logarithmic Coefficients for Classes Related to Convex Functions
Davood Alimohammadi, Ebrahim Analouee, Teodor Bulboaka, Nak Eun Cho
(2021)
|
Coefficient bounds for certain two subclasses of bi-univalent functions
Ebrahim Analouee, Nak Eun Cho, Davood Alimohammadi, Ahmad Motamednezhad
(2021)
|
Logarithmic Coefficient Bounds and Coefficient Conjectures for Classes Associated with Convex Functions
Davood Alimohammadi, Ebrahim Analouee, Teodor Bulboaka, Nak Eun Cho
(2021)
Journal of Function Spaces: Volume 2021, Article ID 6690027; 1-7
|
GENERALIZED PERIPHERALLY MULTIPLICATIVE MAPS BETWEEN REAL LIPSCHITZ ALGEBRAS WITH INVOLUTION
Davood Alimohammadi, Safoura Daneshmand
(2021)
Khayyam Journal of Mathematics: Volume 7 -Issue 1; 1-31
|
Coeficient Bounds for Subclasses of Analytic and Bi-Univalent Functions
Davood Alimohammadi, Nak Eun Cho, Ebrahim Analouee
(2020)
FILOMAT: Volume 34-Issue 14; 4709-4721
|
|
Weighted Composition Operators Between Extended Lipschitz Algebras on Compact Metric Spaces
reyhaneh bagheri, Davood Alimohammadi
(2020)
Sahand Communications in Mathematical Analysis: Volume 17-Issue 3; 33-70
|
2Local uniform isometries between complex Lipschitz algebras
Davood Alimohammadi, reyhaneh bagheri
(2020)
Annals of Functional Analysis: Volume 11- Issue 2; 406-422
|
Local uniform isometries between complex Lipschitz algebras
Davood Alimohammadi, reyhaneh bagheri
(2020)
Annals of Functional Analysis: Volume 11-Issue 2; 406-422
|
Weighted composition operators between Lipschitz algebras of complex-valued bounded functions
Davood Alimohammadi, Safoura Daneshmand
(2020)
Caspian Journal of Environmental Sciences: Volume 9 - Issue 1; 100-123
|
A new approach for characterizing linear isometries between Lipschitz spaces
Davood Alimohammadi, Hadis Pazandeh
(2020)
Advances in Operator Theory: Volume 5- Issue 1; 219-232
|
|
Weighted composition operators between Lipschitz spaces on pointed metric spaces
Safoura Daneshmand, Davood Alimohammadi
(2019)
Operators and Matrices: Volume 13, No. 2; 545-561
|
Weak Amenability of Second Dual of Real Banach Algebras-
Hamidreza Alihoseini, Davood Alimohammadi
(2019)
Sahand Communications in Mathematical Analysis: Volume 12, No. 1; 59-88
|
Surjective Real-Linear Uniform Isometries Between Complex Function Algebras
Hadis Pazandeh, Davood Alimohammadi
(2019)
Sahand Communications in Mathematical Analysis: Volume 13, No. 1; 213-240
|
|
Quasicompact and Riesz unital endomorphisms of real Lipschitz algebras of complex-valued functions
MALIHEH MAYGHANI, Davood Alimohammadi
(2018)
Sahand Communications in Mathematical Analysis: Vol. 9, no. 1; 1-14
|
|
|
The structure of ideals, point derivations, amenability and weak amenability of extended Lipschitz algebras
MALIHEH MAYGHANI, Davood Alimohammadi
(2017)
International Journal of Nonlinear Analysis and Applications: Volume 8, No. 1; 389-404
|
Closed Ideals, Point Derivations and Weak Amenability of Extended Little Lipschitz Algebras
MALIHEH MAYGHANI, Davood Alimohammadi
(2016)
Caspian Journal of Mathematical Sciences: 5(1); 23-35
|
Nonexpansive mappings of complex C*-algebras and their fixed points
Davood Alimohammadi
(2016)
International Journal of Nonlinear Analysis and Applications: 1; 21-29
|
Sufficient Conditions for Density in Extended Lipschitz Algebras
Davood Alimohammadi, Sirous Moradi
(2014)
Caspian Journal of Mathematical Sciences: Volume 3; 151-161
|
Compact composition operators on real Banach spaces of complex-valued bounded Lipschitz functions
Davood Alimohammadi, Sajedeh Sefidgar
(2014)
Journal of Linear and Topological Algebra: Volume 3; 85-101
|
Certain Subalgebras of Lipschitz Algebras of Infinitely diffrrentiable functions and their maximal ldeal spaces
Davood Alimohammadi, F Nezamabadi
(2014)
International Journal of Nonlinear Analysis and Applications: Volume 5; 9-22
|
|
|
|
|
|
|
|
|
|